# SDR FDEA202508141450

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 80,144 hours, 19,556 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: S4913810BW09412
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING PULLS SIGNIFICANTLY TO THE RIGHT. EXTREMELY NOTICEABLE ON LANDING.  INSTALLED R/H NOSE WHEEL FOLLOW UP CABLE.  ADJUSTED NOSE STEERING FOLLOW-UP   CABLES 211A/B AND  212A/B. PERFORMED TEST ON STEERING CONTROL RANGE OF TRAVEL WITH   SYSTEM CHECKING GOOD. INSTALLED GLAND NUT LOCK PLATE AND INSTALLED SAFETY WIRE.   ALL WORK PERFORMED PER AMM 32-50-00-5.
